Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Periodicity modulo $ m$ and divisibility properties of the partition function


Author: Morris Newman
Journal: Trans. Amer. Math. Soc. 97 (1960), 225-236
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0115981-2
MathSciNet review: 0115981
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, Ramanujan, Cambridge University Press, 1940.
  • [2] O. Kolberg, Some identities involving the partition function, Math. Scand. vol. 5 (1957) pp. 77-92. MR 0090608 (19:838e)
  • [3] J. Lehner, Ramanujan identities involving the partition function for the moduli $ {11^\alpha }$, Amer. J. Math. vol. 65 (1943) pp. 492-520. MR 0008617 (5:34d)
  • [4] -, Proof of Ramanujan's partition congruence for the modulus $ {11^3}$, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 172-181. MR 0034408 (11:582a)
  • [5] M. Newman, Remarks on some modular identities, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 313-320. MR 0049934 (14:250a)
  • [6] -, Further identities and congruences for the coefficients of modular forms, Canad. J. Math. vol. 10 (1958) pp. 577-586. MR 0098081 (20:4543)
  • [7] -, Congruences for the coefficients of modular forms and for the coefficients of $ j(\tau )$, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 609-612. MR 0098729 (20:5184)
  • [8] -, Congruences for the coefficients of modular forms and some new congruences for the partition function, Canad. J. Math. vol. 9 (1957) pp. 549-552. MR 0092801 (19:1160b)
  • [9] G. N. Watson, Ramanujan's Vermutung über Zerfällungsanzahlen, J. Reine Angew. Math. vol. 179 (1938) pp. 97-128.
  • [10] H. Zuckerman, Identities analogous to Ramanujan's identities involving the partition function, Duke Math. J. vol. 5 (1939) pp. 88-110. MR 1546110

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0115981-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society